Alert archive / Texas / Gale Warnings in 2016

Gale Warning 6, NWS Houston/Galveston, TX

April 1, 2016

NWS Houston/Galveston, TX issued this gale warning at Apr 1, 2016, 2:46 PM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2016, 2:46 PM CDT (19:46 UTC)
Expired
Apr 2, 2016, 4:02 AM CDT
In force
13 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

139 
WHUS74 KHGX 011946
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
246 PM CDT FRI APR 1 2016

...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH SATURDAY
MORNING...

...GALE WARNING IN EFFECT FOR THE GULF WATERS THROUGH EARLY
SATURDAY...

.SUSTAINED NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 30 KNOTS
WITH FREQUENT GUSTS TO GALE FORCE OVERNIGHT. INCREASING WINDS
WILL ALSO LEAD TO BUILDING WAVES THROUGH THE OVERNIGHT HOURS.
IMPROVING CONDITIONS ARE EXPECTED BY SATURDAY AFTERNOON.

GMZ350-355-370-375-020400-
/O.UPG.KHGX.SC.Y.0030.000000T0000Z-160402T1200Z/
/O.NEW.KHGX.GL.W.0006.160401T1946Z-160402T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
246 PM CDT FRI APR 1 2016

...GALE WARNING IN EFFECT UNTIL 5 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT SATURDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTH TO NORTHEAST 25 TO 30 KNOTS WITH HIGHER GUSTS
  BETWEEN 30 AND 40 KNOTS.

* SEAS...5 AND 7 FEET NEAR SHORE...8 TO 11 FEET OFFSHORE WITH
  ISOLATED SEAS NEAR 12 FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ330-335-020400-
/O.EXT.KHGX.SC.Y.0030.000000T0000Z-160402T1000Z/
MATAGORDA BAY-GALVESTON BAY-
246 PM CDT FRI APR 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT SATURDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
477 
WHUS74 KHGX 020248
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
948 PM CDT FRI APR 1 2016


GMZ355-021000-
/O.CAN.KHGX.GL.W.0006.000000T0000Z-160402T1000Z/
/O.EXA.KHGX.SC.Y.0030.000000T0000Z-160402T1000Z/
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
948 PM CDT FRI APR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...4 TO 7 FEET.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-370-375-021000-
/O.CON.KHGX.GL.W.0006.000000T0000Z-160402T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
948 PM CDT FRI APR 1 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY...

* WINDS...NORTH TO NORTHEAST 25 TO 30 KNOTS WITH HIGHER GUSTS 
  BETWEEN 30 AND 40 KNOTS. 

* SEAS...5 AND 7 FEET NEAR SHORE...8 TO 11 FEET OFFSHORE WITH 
  ISOLATED SEAS NEAR 12 FEET POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ330-335-021000-
/O.CON.KHGX.SC.Y.0030.000000T0000Z-160402T1000Z/
MATAGORDA BAY-GALVESTON BAY-
948 PM CDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
541 
WHUS74 KHGX 020902
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
402 AM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORIES NOW IN EFFECT FOR THE COASTAL WATERS...

.WINDS CONTINUE TO DECREASE ACROSS THE BAYS AND COASTAL WATERS
EARLY THIS MORNING... BUT ARE EXPECTED TO REMAIN ELEVATED FOR MUCH
OF THE DAY. LIGHTER WINDS AND IMPROVING CONDITIONS ARE EXPECTED
SATURDAY NIGHT AND SUNDAY.

GMZ350-021500-
/O.CAN.KHGX.GL.W.0006.000000T0000Z-160402T1000Z/
/O.EXB.KHGX.SC.Y.0030.000000T0000Z-160402T1500Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
402 AM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ370-375-021715-
/O.CAN.KHGX.GL.W.0006.000000T0000Z-160402T1000Z/
/O.EXB.KHGX.SC.Y.0030.000000T0000Z-160402T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
402 AM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...6 TO 9 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-021015-
/O.CAN.KHGX.SC.Y.0030.000000T0000Z-160402T1000Z/
MATAGORDA BAY-GALVESTON BAY-
402 AM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED ACROSS THE BAYS EARLY THIS MORNING AND THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. SMALL CRAFT SHOULD STILL
EXERCISE CAUTION THROUGH 10 AM CDT.

$$

GMZ355-021500-
/O.EXT.KHGX.SC.Y.0030.000000T0000Z-160402T1500Z/
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
402 AM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Apr 1, 11:56 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 1, 11:56 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1156 AM CDT FRI APR 1 2016

.AVIATION...
A FEW WEAK DISTURBANCES EMBEDDED IN THE SW FLOW ALOFT COULD STILL
TRIGGER A FEW SHOWERS ACROSS SE TX THIS AFTN. OVERALL TREND SHOULD
BE DECREASING AS THE DAY GOES ON. N-NE WINDS WILL REMAIN STRONG
THROUGH THE EVENING AND THEN DECREASE TONIGHT. KGLS AND KHOU WILL
PROBABLY HAVE STRONGER WINDS OVERNIGHT. SKIES WILL BEGIN TO CLEAR
BETWEEN 06-09Z WITH CLEAR SKIES ON SATURDAY AND LIGHTER WINDS. 43

&&

.PREV DISCUSSION... /ISSUED 1044 AM CDT FRI APR 1 2016/

DISCUSSION...
WITH TROF AXIS LINGERING TO THE WEST TODAY...BEST COURSE OF
ACTION IS PROBABLY TO LEAVE HIGHER END CHANCE POPS IN THE FORECAST
ESP CONSIDERING NONE OF THE MODEL GUIDANCE HAS DONE A STELLAR JOB
IN THE PAST 18 HOURS. THE WAVE OF SHRA/TSRA NEAR THE METRO AREA
AND OFFSHORE WILL BE HEADED EAST IN THE NEXT FEW HOURS. BASED ON
SAT/RADAR IMAGERY TO THE WEST IT APPEARS THAT PORTIONS OF THE
REGION WILL SEE ANOTHER SHOT THIS AFTERNOON. BULK OF ACTIVITY WILL
BE ELEVATED IN NATURE WITH SMALL HAIL AND LIGHTNING THE PRIMARY
ISSUES IN STRONGER CELLS. GUSTY NNE WINDS ARE EXPECTED TODAY.
WILL LET WIND ADVSY AT COAST EXPIRE AT 11AM...BUT MONITOR TRENDS
AS THEY'LL BE BORDERLINE.

AVAILABLE MOISTURE LEVELS SHOULD DIMINISH LATER TONIGHT AS DEPTH
OF DRIER AIR EXPANDS IN THE WAKE OF THE FRONT. WILL RE-EVALUATE
THINGS WITH THE AFTERNOON PACKAGE. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      70  47  70  48  75 /  50  20   0   0   0
HOUSTON (IAH)              76  51  72  51  75 /  50  20   0   0   0
GALVESTON (GLS)            72  57  69  57  70 /  60  20  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
     TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...31
AVIATION/MARINE...43
Hazardous weather outlook, Apr 1, 7:19 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
719 AM CDT FRI APR 1 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-021230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
719 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
TODAY. STRONG THUNDERSTORMS MAY BE POSSIBLE THIS MORNING AND COULD
PRODUCE BRIEF GUSTY WINDS AND SMALL HAIL.

IN ADDITION STRONG NORTHEASTERLY WINDS POSSIBLE ALONG THE COAST
THIS MORNING. THEN MAY REDEVELOP LATE THIS AFTERNOON AND EVENING
FOR AREAS SOUTH OF A LINE FROM NEAR COLLEGE STATION TO SUGARLAND
TO GALVESTON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-021230-
GALVESTON BAY-MATAGORDA BAY-
719 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHEASTERLY WINDS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ350-355-370-375-021230-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
719 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS. IN ADDITION
AREAS OF FOG WILL BE POSSIBLE UNTIL A COLD FRONT PUSHES SOUTH
THROUGH THE COASTAL WATERS USHERING IN STRENGTHENING OFFSHORE
FLOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG OFFSHORE FLOW WEAKENS SATURDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 1, 10:28 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1028 AM CDT FRI APR 1 2016

TXZ176-195-196-198-011615-
MADISON TX-GRIMES TX-BURLESON TX-BRAZOS TX-
1028 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1028 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIME BOX...OR 8 MILES EAST OF LEXINGTON...MOVING NORTHEAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...CALDWELL...SNOOK...KURTEN...WIXON VALLEY...
MILLICAN...KYLE FIELD...DEANVILLE...WELLBORN...CHRIESMAN AND LYONS.

LAT...LON 3062 9684 3073 9663 3073 9660 3070 9656
      3074 9646 3091 9635 3097 9624 3083 9616
      3080 9618 3077 9616 3071 9618 3066 9616
      3060 9619 3057 9616 3047 9614 3033 9675
      3039 9679 3047 9690 3049 9690 3054 9692
TIME...MOT...LOC 1528Z 241DEG 43KT 3043 9687
Special weather statement, Apr 1, 10:37 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1037 AM CDT FRI APR 1 2016

TXZ213-237-238-011615-
GALVESTON TX-BRAZORIA TX-HARRIS TX-
1037 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GALVESTON...
NORTHEASTERN BRAZORIA AND SOUTHERN HARRIS COUNTIES UNTIL 1115 AM
CDT...

AT 1037 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DANBURY...OR 9 MILES EAST OF ANGLETON...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN PASADENA...LEAGUE CITY...TEXAS CITY...SOUTHEASTERN FRIENDSWOOD...
ALVIN...NORTHEASTERN ANGLETON...DICKINSON...LA MARQUE...SANTA FE...
SOUTHWESTERN SEABROOK...WEBSTER...HITCHCOCK...KEMAH...CLEAR LAKE...NASSAU
BAY...TAYLOR LAKE VILLAGE...EL LAGO...DANBURY...CLEAR LAKE SHORES AND
HILLCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2919 9513 2921 9520 2920 9520 2919 9519
      2919 9517 2918 9515 2908 9524 2918 9541
      2961 9512 2954 9501 2952 9499 2948 9492
      2947 9493 2948 9493 2947 9495 2943 9489
TIME...MOT...LOC 1537Z 217DEG 41KT 2920 9528
Special weather statement, Apr 1, 11:10 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1110 AM CDT FRI APR 1 2016

TXZ200-213-214-238-011715-
GALVESTON TX-CHAMBERS TX-LIBERTY TX-HARRIS TX-
1110 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1110 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEACH CITY...MOVING NORTHEAST AT 60 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PASADENA...BAYTOWN...LA PORTE...SEABROOK...LIBERTY...DAYTON...
BEACH CITY...KEMAH...NOME...CLEAR LAKE...MONT BELVIEU...TAYLOR LAKE
VILLAGE...EL LAGO...ANAHUAC...SHOREACRES...OLD RIVER-WINFREE...CLEAR LAKE
SHORES...AMES...DAISETTA AND HARDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2952 9477 2954 9479 2961 9471 2966 9470
      2969 9469 2979 9473 2966 9490 2971 9499
      2955 9502 2950 9491 2949 9491 2947 9493
      2960 9512 3041 9471 3011 9460 3011 9444
      2982 9436
TIME...MOT...LOC 1610Z 215DEG 51KT 2968 9490

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:47 PM CDTMarine Dense Fog AdvisoryHGX9 hr
Mar 31, 9:50 PM CDTDense Fog AdvisoryHGXBrazoria, Chambers, Galveston, Matagorda7 hr
Apr 1, 3:18 AM CDTSpecial Weather StatementHGXMatagorda, Wharton42 min
Apr 1, 3:43 AM CDTSpecial Weather StatementHGXBrazoria47 min
Apr 1, 4:00 AM CDTSmall Craft AdvisoryHGX36 hr
Apr 1, 4:37 AM CDTSpecial Weather StatementHGXChambers53 min
Apr 1, 7:12 AM CDTWind AdvisoryHGXBrazoria, Chambers, Galveston, Matagorda4 hr
Apr 1, 7:33 AM CDTSpecial Marine WarningHGX27 min
Apr 1, 7:34 AM CDTSpecial Marine WarningHGX56 min
Apr 1, 10:28 AM CDTSpecial Weather StatementHGXBrazos, Burleson47 min
Apr 1, 10:37 AM CDTSpecial Weather StatementHGXGalveston38 min
Apr 1, 11:10 AM CDTSpecial Weather StatementHGXChambers65 min
Apr 1, 11:18 AM CDTSpecial Marine WarningHGX57 min
Apr 1, 11:24 AM CDTAreal Flood AdvisoryHGXChambers, Galveston, Harris51 min
Apr 1, 11:48 AM CDTSpecial Marine WarningHGX27 min
Apr 1, 3:30 PM CDTWind AdvisoryHGXBrazoria, Chambers, Galveston, Harris, Matagorda12 hr

Nearby

Gale Warnings in Texas, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.